# SDR QXEA2019012200021

- Difficulty date: December 11, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON AFT CARGO LH EQUIP SEAT TRACK, FWD END, JUST AFT OF FS 698.00 (MARKED). REMOVED CORROSION ON AFT CARGO LT EQUIP SEAT TRACK FWD END JUST AFT OF FS 698.00 REF SRM 53-40-49. C/W ET INSP REF NDTM 51-00-06. NO DEFECTS NOTED. UNABLE TO MEASURE THICKNESS DUE TO GEOMETRY OF PART. EVALUATED EQUIP SEAT TRACK NR 25 MAX MATERIAL LOSS IS .015". MATERIAL LOSS IS .038". FOUND TO BE OUT OF LIMITS REF 53-20-49-02-02. COMPLIED WITH M-184 CORROSION REPORT. SEAT TRACK REPLACED ON JOB 5415441 OP 164.
